# SDR UPS05M43859

- Difficulty date: December 15, 2004
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 37,391 hours, 5,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT MLG WHEEL WELL TORQUE BOX INTERIOR SIDE FOUND T-STIFFENER CRACKED AS MARKED.  T-STIFFENER & ATTACHED BRACKET REMOVED AS PER SRM 51-35-01 & 5133-01 V.2 REV 35.  NEW T-STIFFENER FAB AS PER DWG AEA7031.FPI CUTOUT ON FAB STIFFENER, NO CRACK FOUND.  NEW STIFFENER HOLES TRANSFERED AS PER SRM 51-3 1-01 V.2R.36.  NEW T-STIFFENER SURFACE PROTECTION CUTOUT AS PER SRM 51-2 1-01V.2.R36 & ATTACHED BRACKET INSTALLED AS SRM 51-33 (& 35) -01.V2.R36.
